# SDR CA150118002

- Difficulty date: January 18, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 6,122 hours
- Engine: Lyc LTS101750B1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: ANT406RW
- Condition: Unserviceable
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION THE ELT ANTENNA P/N ANT-406RW INSTALLED WAS DISCOVERED TO BE LOOSE AROUND THE IT`S BASE. UPON FURTHER INVESTIGATION CRACKS WERE FOUND IN THE ADHESIVE THAT BONDS THE INTERNAL COMPONENTS TO THE BASE. THE ELT HAS BEEN REMOVED.
